# SDR MGOR201405210001

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: General aviation
- Aircraft: N39478
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885221
- Aircraft time: 3,655 hours
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 31262011
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED THEIR RT STRUT WAS FLAT.  VISUALLY INSPECTED STRUT AND NO OBVIOUS LEAKS NOTED.  SERVICED STRUT WITH NITROGEN TO RAISE ACFT FOR JACK INSTALLATION.  NOTICED FINE MIST EMANATING FROM CRACK ON THE AFT SIDE OF THE UPPER TRUNNION.  NOTE: PAINT CHIPPED AWAY AND CRACK VISIBLE TO NAKED EYE.
